Description
Antipyretic analgesic
Gel capsules containing ibuprofen, which is effective for headaches, menstrual cramps and other pains.
The active ingredient ibuprofen is dissolved in a liquid form.
Deviation from the dosage and administration of medicinal products can lead to serious health problems. Always read the product instructions carefully before use and observe the dosage and administration. Side effects may occur even if the dosage and administration are observed and used correctly. If any abnormalities are detected, discontinue use immediately and consult a doctor or pharmacist.
About the sale of medicinal products
Precautions for use.
โ โ Do not โ โ .
(Failure to comply may worsen current symptoms or increase the risk of side effects/accidents.)
1. do not take if you
(1) People who have experienced allergic reactions to this product or any of its ingredients.
(2) People who have experienced asthma after taking Clozapine or other antipyretic analgesics or cold medicines.
(May induce asthma).
(3) Children under 15 years.
(4) People receiving treatment or medicines for the following illnesses at a medical institution.
Gastric and duodenal ulcers, blood diseases, liver disease, kidney disease, heart disease, high blood pressure,.
People receiving zidovudine (Retrovir).
(People with gastric/duodenal ulcers, liver disease or kidney disease may have their condition worsen.
There is a risk.)
(People with blood diseases may experience leukopenia, thrombocytopenia, etc.
May further aggravate the situation).
(People with heart disease may experience further worsening of cardiac dysfunction.)
(People with hypertension may experience a further increase in blood pressure.)
(5) Pregnant women within 12 weeks of expected delivery.
2. do not take any of the following medicines while taking this medicine
Other antipyretic analgesics, cold medicines and sedatives
3. do not drink alcohol before and after taking the medicine
(In general, alcohol may accelerate the absorption and metabolism of medicines, which may lead to side effects and toxicity.
This may increase the risk of serious liver damage.)
4. do not use for long-term continuous use
โ โ Consultation โ โ Consultation
1.The following persons should consult a doctor, dentist, pharmacist or registered pharmacist before taking this product
(1) People under the care of a doctor or dentist.
(2) Pregnant women or those who appear to be pregnant.
(3) People who are breast feeding.
(4) Elderly persons.
(Generally, elderly people have reduced physiological functions and therefore side effects may be more severe.
This may happen.)
(5) People who have had allergic reactions to medicines or other substances.
(6) People who have been diagnosed with or have had any of the following diseases.
Gastric/duodenal ulcer, blood disease, liver disease, kidney disease, heart disease, high blood pressure,.
Bronchial asthma (may induce bronchial asthma),.
Systemic lupus erythematosus (symptoms of this disease, such as renal impairment, may worsen or
Aseptic meningitis may occur), mixed connective tissue disease (aseptic meningitis).
may occur), ulcerative colitis and Crohn's disease (symptoms may be aggravated).
There have been reports of)
If you experience any of the following symptoms after taking the medicine, take it immediately to avoid possible side effects.
Discontinue use and consult a doctor, dentist, pharmacist or registered pharmacist with this document.
Please note the following
Relevant area/symptoms
Skin - Rash/redness, itching, bruising
Gastrointestinal system - Nausea, vomiting, loss of appetite, stomach pain, stomach discomfort, mouth ulcers, heartburn, and
Stomach upset, gastrointestinal haemorrhage, abdominal pain, diarrhoea, bloody stools
Psychoneurological system - dizziness, drowsiness, insomnia, moodiness
Circulatory system - palpitations
Respiratory system - shortness of breath
Other ... Blurred vision, ringing in the ears, swelling, nosebleeds, bleeding gums, bleeding that stops.
Difficulty in getting up, bleeding, back pain, excessive drop in body temperature, lethargy
In rare cases, the following serious symptoms may occur
If this happens, seek medical attention immediately.
Name of symptoms - Symptoms.
Shock (anaphylaxis) - soon after taking the medicine, skin itching, hives, and
Blurred voice, sneezing, itchy throat, breathlessness, palpitations and clouded consciousness may occur.
Cutaneous mucous membrane eye syndrome (Stevens-Johnson syndrome).
Toxic epidermal necrolysis - high fever, red eyes, eye discharge, sores on the lips, sore throat and
Persistent or rapidly worsening widespread skin rash/redness, etc.
Gastrointestinal disorders - black stools, haematemesis, haematemesis, bloody stools, mucohematous stools (blood, mucus or pus mixed in).
Soft stools), etc.
Hepatic dysfunction: fever, itching, rash, jaundice (yellowing of the skin and whites of the eyes), brown urine, and
General lethargy, loss of appetite, etc.
Renal impairment - fever, rash, decreased urine output, generalised swelling, generalised lethargy, joint pain.
(aching knots), diarrhoea, etc.
Aseptic meningitis ... Severe headache with neck tightness, fever, nausea and vomiting.
Symptoms of the following symptoms may be observed. (These symptoms are particularly relevant in systemic lupus erythematosus or mixed
More often reported in people undergoing treatment for connective tissue diseases).
Asthma: wheezing, hissing or breathlessness when breathing.
Aplastic anaemia: bruising, nose bleeds, bleeding gums, fever, pale skin and mucous membranes, etc.
Appearance, fatigue, palpitations, shortness of breath, feeling sick and dizzy, haematuria, etc.
Agranulocytosis: Sudden high fever, feverishness, sore throat, etc.
3.The following symptoms may occur after taking the drug.
If there is an increase in the number of cases, stop taking the medicine and bring this document to your doctor, pharmacist or registered pharmacist.
Consult a registered pharmacist.
Constipation, dry mouth
4. After taking the medicine, body temperature may become lower than normal, lack of strength (collapse), cold hands and feet (limb cooling).
Symptoms such as the following may occur. If this happens, stop taking the medicine immediately and use a blanket or other
Keep warm and consult a doctor, pharmacist or registered pharmacist with this document.
If symptoms do not improve after 3~4 doses, stop taking the medicine and consult a doctor, pharmacist or pharmacist's assistant with this document.
Consult a dentist, pharmacist or registered pharmacist.
Indications/effects.
1) Headache, toothache, pain after tooth extraction, sore throat, earache, joint pain, neuralgia, back pain, muscular pain and
Analgesia for stiff shoulders, bruising, fracture pain, sprain pain, menstrual pain (menstrual cramps) and trauma pain.
2) Antipyretic in cases of chills and fever.
Dosage and administration
When symptoms appear, take the following single dose, preferably on an empty stomach.
Allow at least 4 hours between doses.
Age - Dosage - Number of times taken per day
Adults (15 years and older) - 1 capsule - up to 2 times (if symptoms occur again)
If you have a problem, you can take a third dose).
Under 15 years - Do not take.
<Precautions related to dosage and administration
(1) Strictly follow the prescribed dosage and administration.
(2) How to remove capsules.
Press firmly with fingertips on the convex side of the PTP sheet containing the capsule to release the aluminium foil on the reverse side.
Rip open and remove and swallow. (If accidentally swallowed as it is, it may cause esophageal mucous membrane to be damaged.
May lead to unexpected accidents, such as puncturing the membrane).
Ingredients/amounts
In 1 capsule
Ingredients/amount/working
Ibuprofen - 200mg
Effective in analgesia for headache, menstrual cramps, toothache, etc., and in antipyretic fever.
As additives, polysorbate 80, K hydroxide, gelatine, succinylated gelatine, and gelatine hydroxide.
Contains sugar alcohols derived from maize starch and gardenia pigment.
Storage and handling precautions.
(1) Store in a cool, dry place out of direct sunlight.
(2) Keep out of reach of children.
(3) Do not change into other containers.
(This may cause misuse or change the quality.)
(4) Do not take the product after the expiry date.
(5) Capsules easily absorb moisture, so avoid contact with wet hands.